MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012629-39
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The contraindication section of the otw omnilink elite instructions for use (ifu) states that the omnilink elite peripheral stent system is contraindicated for use in patients with a known hypersensitivity to cobalt or chrome.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a peripheral stenting procedure, with implantation of a 6.0 x 39 mm omnilink elite stent.Per patient, the stent was implanted in her lower intestine.She now reports feeling pain on the left side, just above her stomach.She reports that the pain is sometimes a dull ache and sometimes a sharp pain, and that her ¿insides feel raw¿.She reports that frequently when she feels the pain, she has a bout of diarrhea.The patient has not been prescribed any medications as treatment of the pain and has not had any additional intervention.She reports that she has a nickel allergy and has concerns that she may be allergic to the implanted stent.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9593877
Report Number2024168-2020-00715
Device Sequence Number14318072
Product Code NIO
UDI-Device Identifier08717648179532
UDI-Public08717648179532
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number1012629-39
Device Lot Number9020541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;